# SDR MALA000510

- Difficulty date: August 7, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOORBOARD SUPPORT FLANGE SEAT TRACK AT BL 0 STA 294 - 413.0.  MAINTENANCE REMOVED CORROSION LT FLOORBOARD SUPPORT FLANGE AT BL-0 STA 294 - 413 PER SRM 51-10-30.  DAMAGED MATERIAL LOSS IS ACCEPTED AS IS IAW SAAB STATEMENT 72SDS2746.
